The Lupus Forum banner
1 - 2 of 2 Posts

·
Registered
Joined
·
1,018 Posts
Discussion Starter · #1 ·
This isn't strictly Lupus related, although the pred may be contributing but... I finally got my battery for my glucose monitor yesterday. Usually if I have a "high" blood sugar in the morning we are talking 150 or 170 instead of the normal 'under 125 for diabetics' reading. This morning my blood sugar was 250 :eek: . Now I'm wondering if THAT's the cause of my vision problems instead of the Lyrica? To top it off I'm not sleeping well, the mess of my house is driving me crazy and I made a mistake when paying my bills last night and now I don't have enough money to pay my storage fee for the month.

I'm just feeling totally overwhelmed. AND I have my Rheumy appt today. What can I say when she asks how I am? I don't know now if ANY of the problems I'm having are Lupus or blood sugar related.
 

·
Registered
Joined
·
1,018 Posts
Discussion Starter · #3 ·
hey sandieone,
So far I don't think I've gained weight on the Lyrica, but I will find out today at the Rheumy. I know a really good diabetes book for you but I have to find the title at home since I can never remember it. It talks about the various different ways to control diabetes without taking any stands on what is good or bad, just presents it as information.

I have 2 slipped discs and a desicated one so I know exactly what you mean about it being difficult to loose weight. I am already on a fairly high dosage of anti-anxiety medication as well as anti-depression pills. I tend to be depressed and worry about things all the time. Thanks anyway though. :)
 
1 - 2 of 2 Posts
Top